Menu Close

Is it Possible to Overdose on Fioricet and What is the Treatment of Fioricet Overdose ?

Yes, it is possible to overdose on Fioricet. Always take the medication exactly as your doctor has prescribed. Taking too much Fioricet can be dangerous and even life-threatening.

FIoricet Overdose Treatment
FIoricet Overdose Treatment

If you think you’ve taken too much Fioricet, call 911 (or your local emergency number) or go to an emergency room to get help right away.

Some symptoms of overdose may include:

    • drowsiness, dizziness
    • nausea, vomiting
    • confusion
    • slow breathing
    • coma
    • extreme drowsiness
    • drop in body temperature
    • trouble with coordination and balance

What about allergic reactions to Fioricet?

FIoricet Overdose Treatment
FIoricet Overdose Treatment

Avoid Fioricet if you are allergic to any of the ingredients of the medication.

Symptoms of allergic reaction can include:

  • rash
  • itching
  • swelling
  • difficulty breathing
  • difficulty swallowing

In some people, acetaminophen in Fioricet can cause severe allergic reactions or anaphylaxis. Let your doctor know if you’ve ever had a reaction to acetaminophen in the past.

Do not take more than 4000mg of acetaminophen in a day, as this can cause liver damage. Get medical help right away if you took more than 4000mg of acetaminophen.

Fioricet Overdose Amount

Age, gender, overall health, genetics, and many other factors influence what amount of medication is dangerous. Therefore, a fatal dose for one person could be dangerous, but not deadly, for another. Because of this, pharmaceutical companies create guidelines for the maximum dose of a medication that anyone can safely take.

For Fioricet, the maximum daily dose is six tablets, spaced four hours apart. While taking more than this is considered an overdose, some people may not experience negative or dangerous effects when they exceed the maximum dosage.

If you have liver problems, Fioricet may not be suitable for you. Talk with your doctor about your medical history.

Suddenly stopping Fioricet after taking high doses for a long time can cause withdrawal symptoms.

Withdrawal symptoms include:

      • depression, restlessness
      • anxiety
      • difficulty sleeping
      • hallucinations
      • heart problems
      • increased body temperature
      • nausea and vomiting
      • stomach cramps
      • seizures

Fioricet Overdose Treatment

Someone who has overdosed on Fioricet should seek immediate medical attention. It is not possible to safely treat a Fioricet addiction without medical professionals.

FIoricet Overdose Treatment
FIoricet Overdose Treatment

It is urgent that treatment for a Fioricet overdose be started as soon as possible, as every hour can make a difference in the likelihood of survival. If you or someone you know has taken more Fioricet than is prescribed or recommended, you should seek immediate medical attention by calling 911.

Preventing Fioricet Overdose

There are three common situations for a Fioricet overdose. First, someone may overdose on Fioricet by accidentally exceeding the maximum dosage. To avoid this, keep Fioricet in clearly labeled containers, taking note of the daily limits for Fioricet. Someone could also overdose on Fioricet during a suicide attempt. This can be prevented by encouraging treatment for depression and suicidal ideation.

Finally, someone could overdose in an attempt to get high. This can be prevented by encouraging the person who is misusing Fioricet to seek treatment for their addiction. Fioricet addiction is treatable, and rehab can help someone to overcome Fioricet addictions.

 

(Visited 1 times, 1 visits today)
Posted in Fioricet

Related Posts